- Asked by Fjellebasse in Denmark, Europe.
- 2 years ago
I've asked on the board before. I got restylane under the eye more than 3 years ago, and it created a large fat and hard lump, that has persisted for the past 3 years. I think it is scar tissue under my eye now (granuloma). If this a 'granuloma', then what can be done? Can hyaluronidase help against 'granuloma'?
Granuloma after Restylane
It is unusual for a granuloma to form in this area. It is likely product. It is possible to inject a small amount of Vitrase into the area to see if it brings down the bump. It will work beautifully if is product. I advise you seek an exam with an experienced injector to determine if this is an option.
Web reference: http://www.celibre.com/restylaneTreatment.aspx
If the bump is due to Restylane it could be treated with hyaluronidase.
Scars or granulomas following Restylane would be extremely unlikely. I have probably performed 20,000 injections with Restylane over the past 10 years and I have never seen it. If there is any residual Restylane in the bump, I would recommend treating it with Hyauronidase to see if it will go away. That is a very safe treatment option.
Lower lid bump
You need a proper examination to first find out what the lump is and then consider treatment options. Consult an oculoplastic surgeon. There are surgical and nonsurgical options.
It is unlikely to be a granuloma.
Restylane is very unreactive. This means that it stimulates very little inflammation. Scar tissue and granuloma are unlikely. The lump is likely high in the dermis and has resisted removal by natural means. I have seen product persist in this fashion for over three years. The appropriate treatment to remove this is in fact an injection of the enzyme hyaluronidase. This will remove the lump most likely
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.